loading, one second please...

Cvs Acetaminophen

Reviewing: Cvs 8 Hour Acetaminophen Extended Release Caplets 100 Pills  |  Rating:
haplon By haplon on
Badge: Author | Level: 3 | Treatments Expertise:

As a caffeine junky, I sometimes can suffer headaches and migraines if I go without for awhile. Whether you have a similar problem, or just completely unrelated headache woes - this CVS brand Acetaminophen will relieve your problems. This is the exact same active ingredient for pain relief from Tylenol only at less than half the price. The only thing that matters in this case is that they work well. One pill for light headaches and two for severe, the same formula as any other kind of pain med. These, however, are both fast acting as well as long lasting. The eight-hour slow release formula of this brand ensures that your headache will stay gone and also saves you on having to take another dose of pills. Although I take it only for my headaches, it touts itself as also good for "arthritis, headache, backache, toothache, the common cold, muscular aches, and menstrual cramps." Althoug, personally, I take other things for sinus colds or sore throats. I definitely recommend this as a student who has to suffer through a lot of mind crushing matter.